Magnetically quantized continuum distorted waves

Derrick Crothers, D.M. McSherry, Sheelagh O'Rourke, C. McGrath, Mansukhlal Shah, H.B. Gilbody

Research output: Contribution to journalArticle

10 Citations (Scopus)
Original languageEnglish
Pages (from-to)053201/1-053201/4
Number of pages4
JournalPhysical Review Letters
Volume88(5)
Issue number5
DOIs
Publication statusPublished - 04 Jan 2002

Cite this

Crothers, D., McSherry, D. M., O'Rourke, S., McGrath, C., Shah, M., & Gilbody, H. B. (2002). Magnetically quantized continuum distorted waves. Physical Review Letters, 88(5)(5), 053201/1-053201/4. https://doi.org/10.1103/PhysRevLett.88.053201
Crothers, Derrick ; McSherry, D.M. ; O'Rourke, Sheelagh ; McGrath, C. ; Shah, Mansukhlal ; Gilbody, H.B. / Magnetically quantized continuum distorted waves. In: Physical Review Letters. 2002 ; Vol. 88(5), No. 5. pp. 053201/1-053201/4.
@article{126c157a83aa4a71adb66a7cba96a761,
title = "Magnetically quantized continuum distorted waves",
author = "Derrick Crothers and D.M. McSherry and Sheelagh O'Rourke and C. McGrath and Mansukhlal Shah and H.B. Gilbody",
year = "2002",
month = "1",
day = "4",
doi = "10.1103/PhysRevLett.88.053201",
language = "English",
volume = "88(5)",
pages = "053201/1--053201/4",
journal = "Physical Review Letters",
issn = "0031-9007",
publisher = "American Physical Society",
number = "5",

}

Crothers, D, McSherry, DM, O'Rourke, S, McGrath, C, Shah, M & Gilbody, HB 2002, 'Magnetically quantized continuum distorted waves', Physical Review Letters, vol. 88(5), no. 5, pp. 053201/1-053201/4. https://doi.org/10.1103/PhysRevLett.88.053201

Magnetically quantized continuum distorted waves. / Crothers, Derrick; McSherry, D.M.; O'Rourke, Sheelagh; McGrath, C.; Shah, Mansukhlal; Gilbody, H.B.

In: Physical Review Letters, Vol. 88(5), No. 5, 04.01.2002, p. 053201/1-053201/4.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Magnetically quantized continuum distorted waves

AU - Crothers, Derrick

AU - McSherry, D.M.

AU - O'Rourke, Sheelagh

AU - McGrath, C.

AU - Shah, Mansukhlal

AU - Gilbody, H.B.

PY - 2002/1/4

Y1 - 2002/1/4

UR - http://www.scopus.com/inward/record.url?scp=0037017320&partnerID=8YFLogxK

U2 - 10.1103/PhysRevLett.88.053201

DO - 10.1103/PhysRevLett.88.053201

M3 - Article

VL - 88(5)

SP - 053201/1-053201/4

JO - Physical Review Letters

JF - Physical Review Letters

SN - 0031-9007

IS - 5

ER -

Crothers D, McSherry DM, O'Rourke S, McGrath C, Shah M, Gilbody HB. Magnetically quantized continuum distorted waves. Physical Review Letters. 2002 Jan 4;88(5)(5):053201/1-053201/4. https://doi.org/10.1103/PhysRevLett.88.053201